Home > Research > Publications & Outputs > On the motion of charged relativistic particles...
View graph of relations

On the motion of charged relativistic particles with spin

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>14/10/1991
<mark>Journal</mark>Physics Letters A
Issue number4-5
Volume159
Number of pages5
Pages (from-to)193-197
Publication StatusPublished
<mark>Original language</mark>English

Abstract

We derive an involutive system of equations describing the classical relativistic motion of a charged particle with spin in an external electromagnetic field. The method is based on geometirc variational principle for an integral manifold of an exterior differential system on an extended frame brundle and the dynamics is motivated by the theory of an idealised radiating gyroscope.